Since having my thyroid removed in 2003, I have developed "sluggish" adrenals. My human growth hormone is also low since the surgery. If you are administered human growth hormone, will your adrenal function pick up? I was on cortef for the adrenal problem initially but am now off. Muscles, bones and joints all hurt since coming off cortef. Will I have to take both?
Deb, I do not have an answer for you, but it seems as if the dr would want to retest your adrenal glands at some point. When are you supposed to go back? I've read that it is best to do the salive testing for the adrenals.
In the meantime, you can research adrenals and some things you might consider doing to benefit them. I know I can't get a diagnosis of adrenal fatigue, but I have almost all symptoms. Most drs don't acknowledge that as a disease. So if you got treated for it, you must have a pretty good dr. He is probably the best one to answer this question for you.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.